# SDR RAIA950504

- Difficulty date: May 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 311701
- Condition: Low Volts
- Location: Cabin Eel
- Part time: 8,728 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - EMERGENCY LIGHTING INOPERATIVE.  MAINTENANCE REPLACED EMERGENCY LIGHTING BATTERY.  (W)
